# SDR 97ZZZM190

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261GA
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 475 - NAS-MIA - RIGHT MAIN LANDING GEAR INDICATOR LIGHT DOES NOT ILLUMINATE IN FLIGHT.  ADJUSTED DOWNLOCK MICROSWITCH, OPS CHECK GOOD.  (M)
